Stability Results of Solution of Non-Homogeneous Impulsive Retarded Equation Using the Generalized Ordinary Differential Equation

D. K. Igobi, Lucky Igbinosun, Jeremiah Atsu

Abstract


This work is devoted to the study of a non-homogeneous impulsive retarded equation with bounded delays and variable impulse time using the generalized ordinary differential equations (GODEs). The integral solution of the system satisfying the Caratheodory and Lipschitz conditions obtained using the fundamental matrix theorem is embedded in the space of the generalized ordinary differential equations and investigate the problem of stability of the system in the Lyapunov sense. In particular, results on the necessary and sufficient conditions for stability and asymptotic stability of the impulsive retarded system via the generalized ordinary differential equation are obtained. An example is used to illustration the derived theory.


Keywords


Generalized ordinary differential equation; Regulated function; Fundamental matrix solution; Kurzweil integral; Bounded variation; Stability; asymptotic stability

Full Text:

PDF

References


S.M. Afonso, E.M. Bonottoy, M. Federsonz and L.P. Gimenes, Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations, Bulletin des Sciences Mathématiques 137(2) (2013), 189 – 214, DOI: 10.1016/j.bulsci.2012.10.001.

R.P. Agrawal and S.H. Saker, Oscillation of solutions to neutral delay differential equations with positive and negative coefficients, Science Direct Working Paper No S1574-0358(04)70756-X, https://papers.ssrn.com/sol3/papers.cfm?abstract_id=3158240.

Z. Artstein, Topological dynamics of an ordinary differential equation and Kurzweil equations, Journal of Differential Equations 23 (1977), 224 – 243, DOI: 10.1016/0022-0396(77)90128-0.

G.H. Ballinger, Qualitative Theory of Impulsive Delay Differential Equations, Waterloo Ontario, Canada (2000), http://hdl.handle.net/10012/469.

J. Bastinec and G. Piddubna, Solutions and stability of linear system with delay, in Proceeding of the IEEEAM/NAUK International Conferences, Tenerife (2011), pp. 94 – 99.

M. Benchohra, J. Henderson and S. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, New York, USA (2006), http://downloads.hindawi.com/books/9789775945501.pdf.

M. Federson and P. Taboas, Topological dynamics of retarded functional differential equation, Journal of Differential Equations 195(2) (2003), 313 – 331, DOI: 10.1016/S0022-0396(03)00061-5.

M. Federson and S. Schwabik, A new approach to impulsive retarded differential equations: stability results, Journal of Functional Differential Equation 16(4) (2009), 583 – 607.

M. Federson and S. Schwabik, Generalized ODE approach to impulsive retarded functional differential equations, Journal of Differential and Integral Equation 19(11) (2006), 1201 – 1234, https://projecteuclid.org/journals/differential-and-integral-equations/volume-19/issue-11/Generalized-ODE-approach-to-impulsive-retarded-functionaldifferential-equations/die/1356050300.full?tab=ArticleLink.

J. Hale, Theory of Functional Differential Equations, 2nd edition, Springer-Verlag, New York (1977), DOI: 10.1007/978-1-4612-9892-2.

C.S. Honig, Volterra Stieltjes-Integral Equations, Mathematics Studies, Vol. 16, North-Holland Publication Company, Amsterdam (1975), https://elsevier.com/books/volterra-stieltjesintegral-equations/nachbin/978-0-444-10850-0.

D.K. Igobi and U. Abasiekwere, Results on uniqueness of solution of nonhomogeneous impulsive retarded equation using the generalized ordinary differential equation, International Journal of Differential Equation 2019 (2019), Article ID 2523615, DOI: 10.1155/2019/2523615.

D.K. Igobi and J. Atsu, Results on uniqueness of periodic solution, exponential stability and controllability properties of neutral delay system, Journal of Advances in Mathematics and Computer Science 26(5) (2018), 1 – 20, DOI: 10.9734/JAMCS/2018/22826.

D.K. Igobi and E. Ndiyo, Results on existence and uniqueness of solution of impulsive retarded integro-differential system, Nonlinear Analysis and Differential Equation 6(1) (2018), 15 – 24, DOI: 10.12988/nade.2018.71119.

C. Imaz and Z. Vorel, Generalized ordinary differential equations in Banach spaces and application to functional equations, Boletín de la Sociedad Matemática Mexicana 11 (1966), 47 – 59.

J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Mathematical Journal 7(82) (1957), 418 – 448, http://eudml.org/doc/11892.

V.D. Milman and A.D. Myshkis, On the stability of motions in the presence of impulses, Sibirskii Matematicheskii Zhurnal 1(2) (1960), 233 – 237, http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=smj&paperid=4684&option_lang=eng.

F. Oliva and Z. Vorel, Functional equation and generalized ordinary differential equation Boletín de la Sociedad Matemática Mexicana 11 (1966), 40 – 46.

S. Schwabik, Variational stability for generalized ordinary differential equations, Casopis pro pestování matematiky 109(4) (1984), 389 – 420, DOI: 10.21136/CPM.1984.118208.

S. Schwabik, M. Tvrdy and O. Vejvoda, Differential and Integral Equations: Boundary Value Problems and Adjoint, Springer Netherlandst (1979), https://www.springer.com/gp/book/9789027708021.




DOI: http://dx.doi.org/10.26713%2Fcma.v12i2.1436

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905